RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Roitberg, Yakov Abramovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24

Number of views:
This page:315
Abstract pages:2154
Full texts:1050
References:121

http://www.mathnet.ru/eng/person23730
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206745

Publications in Math-Net.Ru
1995
1. I. Ya. Roitberg, Ya. A. Roitberg, “Green's formula and the denseness of solutions of general parabolic boundary value problems in function spaces on manifolds”, Differ. Uravn., 31:8 (1995),  1426–1433  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1382–1390
1990
2. Ya. A. Roĭtberg, V. Serdiuk, “Theory of solvability in generalized functions for elliptic problems with a parameter, for general systems of equations”, Tr. Mosk. Mat. Obs., 53 (1990),  229–258  mathnet  mathscinet  zmath
1987
3. Ya. A. Roitberg, Z. G. Sheftel, “The solvability, in $L_p$-spaces of generalized functions, of general boundary value problems for strongly degenerate elliptic systems”, Dokl. Akad. Nauk SSSR, 296:3 (1987),  542–546  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1988), 296–300
4. Ya. A. Roitberg, Z. G. Sheftel, “Boundary value problems for general elliptic systems with strong degeneration”, Differ. Uravn., 23:2 (1987),  292–300  mathnet  mathscinet
1986
5. Ya. A. Roitberg, “The Cauchy problem for hyperbolic equations in a full scale of spaces of Sobolev type”, Dokl. Akad. Nauk SSSR, 290:2 (1986),  296–300  mathnet  mathscinet  zmath
1984
6. Ya. A. Roitberg, Z. G. Sheftel, “General boundary value problems for systems with strong degeneration which are elliptic in the sense of Douglis–Nirenberg”, Dokl. Akad. Nauk SSSR, 276:6 (1984),  1324–1327  mathnet  mathscinet  zmath
1980
7. Ya. A. Roitberg, Z. G. Sheftel, “On general elliptic problems with strong degeneration”, Dokl. Akad. Nauk SSSR, 254:6 (1980),  1336–1342  mathnet  mathscinet  zmath
1979
8. Ya. A. Roitberg, Z. G. Sheftel, “Optimal control of systems described by general elliptic problems”, Differ. Uravn., 15:6 (1979),  1075–1087  mathnet  mathscinet  zmath
1978
9. Ya. A. Roitberg, “On limiting values on surfaces, parallel to the boundary, of generalized solutions of elliptic equations”, Dokl. Akad. Nauk SSSR, 238:6 (1978),  1303–1306  mathnet  mathscinet  zmath
1973
10. Ya. A. Roitberg, “Isomorphism theorems and elliptic problems with potentials”, Dokl. Akad. Nauk SSSR, 210:1 (1973),  33–36  mathnet  mathscinet  zmath
1971
11. Ya. A. Roitberg, Z. G. Sheftel, “Greenís formula and homeomorphism theorems for nonlocal elliptic boundary value problems”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1059–1062  mathnet  mathscinet  zmath
12. Ya. A. Roitberg, “On boundary values of generalized solutions of elliptic equations”, Mat. Sb. (N.S.), 86(128):2(10) (1971),  248–267  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:2 (1971), 241–260
1970
13. Ya. A. Roitberg, Z. G. Sheftel, “A certain class of general nonlocal elliptic problems”, Dokl. Akad. Nauk SSSR, 192:3 (1970),  511–513  mathnet  mathscinet
14. Ya. A. Roitberg, “A homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not the normal ones”, Dokl. Akad. Nauk SSSR, 191:6 (1970),  1228–1231  mathnet  mathscinet
15. Ya. A. Roitberg, “Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions”, Mat. Sb. (N.S.), 83(125):2(10) (1970),  181–213  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:2 (1970), 177–212
1969
16. Ya. A. Roitberg, “The boundary values of the generalized solutions of elliptic equations”, Dokl. Akad. Nauk SSSR, 188:1 (1969),  41–44  mathnet  mathscinet  zmath
17. Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Mat. Sb. (N.S.), 78(120):3 (1969),  446–472  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:3 (1969), 439–465
1968
18. Ya. A. Roitberg, “Theorems on homeomorphisms which can be realized by elliptic operators”, Dokl. Akad. Nauk SSSR, 180:3 (1968),  542–545  mathnet  mathscinet  zmath
1967
19. Ya. A. Roitberg, Z. G. Sheftel, “Green's formula and a theorem on homeomorphisms for elliptic systems”, Uspekhi Mat. Nauk, 22:5(137) (1967),  181–182  mathnet  mathscinet  zmath
1964
20. Ya. A. Roitberg, “Elliptic problems with non-homogeneous boundary conditions and local increase of smoothness of generalized solutions up to the boundary”, Dokl. Akad. Nauk SSSR, 157:4 (1964),  798–801  mathnet  mathscinet  zmath
1963
21. Ya. A. Roitberg, Z. G. Sheftel, “General boundary-value problems for elliptic equations with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 148:5 (1963),  1034–1037  mathnet  mathscinet  zmath
22. Yu. M. Berezanskii, S. G. Krein, Ya. A. Roitberg, “A theorem on homeomorphisms and local increase of smoothness up to the boundary for solutions of elliptic equations”, Dokl. Akad. Nauk SSSR, 148:4 (1963),  745–748  mathnet  mathscinet  zmath
23. Ya. A. Roitberg, Z. G. Sheftel, “Energy inequalities for elliptic operators with discontinuous coefficients and for general boundary conditions and conjugacy conditions”, Dokl. Akad. Nauk SSSR, 148:3 (1963),  531–533  mathnet  mathscinet  zmath
1962
24. Ya. A. Roitberg, Z. G. Sheftel, “On equations of elliptic type with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 146:6 (1962),  1275–1278  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020